# SDR CALA2012122600877

- Difficulty date: December 26, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 42,763 hours, 15,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 32ABC THRU 37ABC EMERGENCY PATH LIGHTS INOPERATIVE.  R & R BATTERY PACK M1672 REF AMM 33-51-06.  OPS CHECKED GOOD.
